# SDR SWAA2021081095257

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500B+1 TO 500B+13 LBL 24 WL 156 ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 500+6'; LBL24; WL 156 PER SRM51-10-02-0G-0 MEASURE L=1.5'X W=1'X D=0.008' MAX. MAT LOSS IS 0.008'; REMAINING THICKNESS IS 0.008'; ORIGINAL THICKNESS IS 0.040' (BAC1496-444) FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.A (2) DETAIL (E) FIG 103.- MICROMETER;S/N 65092939 DUE 03/2022. THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TGWB; [02] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TGWB; [03] CORRECTING CORROSION REMOVAL LOCATION AND DIMENSIONS: REMOVED CORROSION BS 500B+1- 500B+13 L=12'; W=1' D=.008' MAX; OUT OF LIMITS PER SRM 53-00-53-1A-2.; [04] VERIFIED THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TGWB
